Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 101, NWS Albuquerque, NM

June 13, 2016Guadalupe County, Quay County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 13, 2016, 4:25 PM MDT for Guadalupe County, Quay County, San Miguel County, New Mexico. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2016, 4:25 PM MDT (22:25 UTC)
Expired
Jun 13, 2016, 4:51 PM MDT
In force
26 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Guadalupe County, NM, Quay County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 73 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 1:27 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.4 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2016-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2016-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3026 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-115 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

334 
WUUS55 KABQ 132225
SVRABQ
NMC019-037-047-132315-
/O.NEW.KABQ.SV.W.0101.160613T2225Z-160613T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
425 PM MDT MON JUN 13 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO...
  SOUTHEASTERN SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...
  WESTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO...

* UNTIL 515 PM MDT

* AT 424 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWKIRK...OR
  21 MILES EAST OF SANTA ROSA...MOVING NORTH AT 35 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NEWKIRK.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 294 AND 311.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
AND EAST CENTRAL NEW MEXICO.

LAT...LON 3493 10421 3495 10438 3531 10436 3518 10400
TIME...MOT...LOC 2224Z 190DEG 30KT 3503 10430 

HAIL...1.25IN
WIND...60MPH

$$

34
2 follow-up statements
678 
WWUS55 KABQ 132232
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
432 PM MDT MON JUN 13 2016

NMC019-037-047-132315-
/O.CON.KABQ.SV.W.0101.000000T0000Z-160613T2315Z/
GUADALUPE-SAN MIGUEL-QUAY-
432 PM MDT MON JUN 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN GUADALUPE...SOUTHEASTERN SAN MIGUEL AND WESTERN QUAY
COUNTIES...

AT 432 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEWKIRK...OR
23 MILES EAST OF SANTA ROSA...MOVING NORTH AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NEWKIRK.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 297 AND 311.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
AND EAST CENTRAL NEW MEXICO.

LAT...LON 3498 10417 3502 10433 3531 10436 3518 10400
      3501 10414
TIME...MOT...LOC 2232Z 190DEG 30KT 3506 10429 

HAIL...1.75IN
WIND...60MPH
 
$$

34
888 
WWUS55 KABQ 132251
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
451 PM MDT MON JUN 13 2016

NMC019-037-047-132300-
/O.CAN.KABQ.SV.W.0101.000000T0000Z-160613T2315Z/
GUADALUPE-SAN MIGUEL-QUAY-
451 PM MDT MON JUN 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GUADALUPE...
SOUTHEASTERN SAN MIGUEL AND WESTERN QUAY COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
QUAY COUNTY UNTIL 530 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
AND EAST CENTRAL NEW MEXICO.

LAT...LON 3498 10417 3502 10433 3531 10436 3518 10400
      3501 10414
TIME...MOT...LOC 2249Z 190DEG 30KT 3522 10426 

$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:50 PM MDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 13, 2:50 PM MDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
250 PM MDT MON JUN 13 2016

.SYNOPSIS...
The last active weather day for a while may go out with a bang as
a tornado watch is in effect for northeast NM. Line of storms is
located from central San Miguel to eastern Colfax counties and
looking impressive.

The main weather story after today will be dry weather with a
significant warming trend. Highs will be above normal from
Wednesday through next weekend, and they will reach the century
mark or higher over much of eastern NM. ABQ to Socorro and around
FMN may reach 100 as well for a couple of days. Our far southeast
zones may get a thunderstorm or two late Wednesday, otherwise it
will be dry through at least this next weekend.

&&

.DISCUSSION...
Line of storms turning severe over northeast NM. Threat will
continue into this evening, including isolated tornadoes. Most of
the activity will be gone by midnight.

The remainder of the forecast will be dry with just one or two
exceptions. A lingering shower could still pop up over the
northern mountain peaks Tuesday afternoon. Coverage though will
be small with little or no rain from them. A dryline may drift
west into far eastern NM Wednesday and could become active late
Wednesday into Wednesday night. Then a strong high pressure area
will settle in over NM and linger into next week. Forecasted 500
mb heights reach 600 decameters on both the GFS and ECMWF models.
Dry and hot will be the rule Thursday through at least the
weekend. Record highs could be approached by Friday over much of
the area. A weak back door cold front may slip into northeast NM
over the weekend but may only bring slight cooling. Moisture from
the south could creep into the state next week. Models have been
inconsistent on this, however. Would think the strong high would
suppress any activity.

CHJ

&&

.FIRE WEATHER...
West to southwesterly breezes have picked up today across western
and central NM for the first time in quite a while. Low level
dewpoints are decreasing as we continue to mix some of the drier air
aloft downward. Meanwhile, a wind shift slid into much of eastern NM
early this morning, which allowed dewpoints to rise into the 60s. A
broken line of thunderstorms have developed east of the Sangre de
Cristo Mountains and this line is expected to shift eastward toward
the TX/OK borders through the afternoon and early evening. Wetting
rains are expected as well as some severe weather.

A strong dry slot will move overhead on Tuesday after todays weak
trough slides into the plains. Though temperatures will change
little from today, humidities will decrease.  In fact, several hours
of single digit humidities are expected from the middle Rio Grande
Valley westward as well as across portions of east central NM.
Haines will also increase, with widespread 5 and 6 Haines expected.
Winds are not expected to be quite as strong as today, but a few
breezes are still expected along and east of the central mountain
chain.

On Wednesday, models continue to show some mid level moisture
creeping into the east central plains, which may allow a few
thunderstorms to develop in the afternoon. Elsewhere, hot, dry and
unstable conditions will be the rule. Single digit humidities are
expected for 5 to 12 hours across most areas along and west of the
Rio Grande Valley, and at least a few hours are also expected across
the northeast.  Breezy to windy conditions will also return to
northeast NM, and several hours of critical fire weather conditions
will be possible. However, the mosaic of greenup and soil moisture
will be a concern.

Upper level high pressure will build over the state Thursday and
Friday, and will continue into the weekend. Precipitation chances
will be non-existent, but temperatures will increase and humidities
will be very low. Poor relative humidity recoveries are expected
each night across the majority of central and western NM. Daytime
humidities will be in the single digits for most areas for several
hours. Could see some critical fire weather conditions again on
Thursday across northeast NM, and thereafter, high Haines and
SuperHaines are expected Friday through the weekend.

Looks like the upper high will stay over the area into early next
week. Will need to continue to watch for smoke concerns if fires get
going and the smoke gets entrained into the the high center over NM.
Have a hard time believing that there will be much moisture seepage
from the south early next week given the strength of the high, and
models continue to flip back and forth on the topic.

34

&&

.AVIATION...
18Z TAF CYCLE
Boundary that moved into eastern NM overnight will be a focus
for thunderstorm development this afternoon. Storms are already
developing along and just east of the central mountain chain. Some
storms are expected to be severe with large hail and damaging
winds across far NE NM in the vicinity of the boundary. Otherwise,
a few dry storms will be possible across W and especially NW NM.
Gusty winds will be the main threat with these storms.
Additionally, breezy southwest winds will increase this afternoon.
Gusts near 35kt will be possible. These winds will lower around
sunset and most storms should have moved out of the area by sunset
as well.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  50  86  49  91 /  10   0   0   0
Dulce...........................  41  80  38  87 /  20   5   0   0
Cuba............................  43  81  43  87 /  10   0   0   0
Gallup..........................  41  84  41  87 /   5   0   0   0
El Morro........................  41  78  41  84 /   5   0   0   0
Grants..........................  43  84  42  89 /   5   0   0   0
Quemado.........................  44  81  44  86 /   5   0   0   0
Glenwood........................  53  89  51  93 /   5   0   0   0
Chama...........................  39  75  39  80 /  20   5   0   0
Los Alamos......................  50  80  50  86 /  10   0   0   0
Pecos...........................  49  81  47  87 /  10   0   0   0
Cerro/Questa....................  43  76  42  80 /  10   5   0   0
Red River.......................  40  73  36  75 /  10   5   0   5
Angel Fire......................  35  73  32  79 /  10   5   0   5
Taos............................  42  81  39  86 /  10   0   0   0
Mora............................  48  79  45  85 /  10   0   0   0
Espanola........................  52  85  48  90 /   5   0   0   0
Santa Fe........................  51  81  51  86 /   5   0   0   0
Santa Fe Airport................  50  85  49  90 /   5   0   0   0
Albuquerque Foothills...........  57  86  57  91 /   5   0   0   0
Albuquerque Heights.............  59  88  59  93 /   5   0   0   0
Albuquerque Valley..............  56  89  56  95 /   5   0   0   0
Albuquerque West Mesa...........  57  89  57  95 /   5   0   0   0
Los Lunas.......................  57  88  56  94 /   5   0   0   0
Rio Rancho......................  57  88  58  94 /   5   0   0   0
Socorro.........................  57  90  59  96 /   5   0   0   0
Sandia Park/Cedar Crest.........  52  82  51  87 /   5   0   0   0
Tijeras.........................  53  86  53  91 /   5   0   0   0
Moriarty/Estancia...............  51  82  47  88 /   5   0   0   0
Clines Corners..................  50  81  51  87 /   5   0   0   0
Gran Quivira....................  53  82  52  88 /   5   0   0   0
Carrizozo.......................  58  87  58  93 /   5   0   0   0
Ruidoso.........................  54  83  54  88 /   5   0   0   0
Capulin.........................  51  83  49  88 /  20   5   0   5
Raton...........................  50  87  47  93 /  20   5   0   5
Springer........................  50  88  49  94 /  20   0   0   0
Las Vegas.......................  50  84  49  89 /  10   0   0   0
Clayton.........................  58  91  57  96 /  30   0   0   0
Roy.............................  53  88  52  92 /  30   0   0   0
Conchas.........................  61  93  58  97 /  30   0   0   0
Santa Rosa......................  60  94  58  99 /  20   0   0   0
Tucumcari.......................  62  98  59 100 /  20   0   0   0
Clovis..........................  62  95  60  97 /  10   0   0   5
Portales........................  63  96  61  98 /  10   0   0  10
Fort Sumner.....................  62  95  60  98 /  10   0   0   5
Roswell.........................  63 101  62 102 /   5   0   0   5
Picacho.........................  60  92  60  96 /   5   0   0   5
Elk.............................  58  85  57  89 /   5   0   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

40
Hazardous weather outlook, Jun 13, 5:32 AM MDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
532 AM MDT MON JUN 13 2016

NMZ501>540-141200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
532 AM MDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG AND EVEN BRIEFLY SEVERE THUNDERSTORMS WILL BE
POSSIBLE NEAR AND EAST OF A LINE ROUGHLY FROM RATON TO CLOVIS
BETWEEN ABOUT 2 AND 9 PM MDT TODAY. THE MAIN THREATS ARE EXPECTED
TO BE HAIL AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ONE HUNDRED DEGREE AFTERNOON HEAT WILL BECOME FAIRLY WIDESPREAD
BY FRIDAY ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW
MEXICO. BY THE WEEKEND MOST OF THE EASTERN PLAINS AND EVEN
PORTIONS OF THE MIDDLE AND LOWER RIO GRANDE VALLEY WILL SEE THE
POTENTIAL OF TRIPLE DIGIT AFTERNOON HEAT.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNING FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN ROUGHLY 2 PM AND 9 PM
MDT FOR LOCALES NEAR AND EAST OF A LINE FROM RATON TO CLOVIS DUE
TO SOME RISK OF HAIL AND STRONG WIND PRODUCING THUNDERSTORMS.

43

In the hours before

Special weather statement, Jun 13, 1:24 PM MDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
124 PM MDT MON JUN 13 2016

NMZ527-528-132000-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
124 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY UNTIL 200
PM MDT...

AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF CIMARRON...OR 17 MILES
NORTHWEST OF SPRINGER...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MAXWELL.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 425 AND 434.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION MAXWELL
NATIONAL WILDLIFE REFUGE.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3655 10445 3647 10477 3659 10481 3662 10484
      3663 10483 3664 10484 3665 10483 3661 10482
      3660 10480 3662 10480 3664 10477 3667 10478
      3678 10456
TIME...MOT...LOC 1924Z 249DEG 20KT 3658 10477

SHOEMAKE
Special weather statement, Jun 13, 1:56 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
156 PM MDT MON JUN 13 2016

NMZ527-132030-
RATON RIDGE/JOHNSON MESA-
156 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN COLFAX COUNTIES UNTIL 230 PM MDT...

AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF SUGARITE...OR 14 MILES EAST
OF RATON...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FOLSOM.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
NEW MEXICO.

LAT...LON 3688 10380 3674 10423 3688 10429 3700 10414
      3700 10397
TIME...MOT...LOC 1956Z 231DEG 20KT 3687 10418

SHOEMAKE
Special weather statement, Jun 13, 2:38 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
238 PM MDT MON JUN 13 2016

NMZ533-132115-
GUADALUPE COUNTY-
238 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY
UNTIL 315 PM MDT...

AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF CUERVO...OR 9 MILES EAST OF
SANTA ROSA...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWKIRK AND CUERVO.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 278 AND 305.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3486 10456 3497 10464 3521 10432 3501 10412
      3500 10412
TIME...MOT...LOC 2038Z 239DEG 27KT 3496 10451

SHOEMAKE
Special weather statement, Jun 13, 3:27 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
327 PM MDT MON JUN 13 2016

NMZ534-537-132200-
DE BACA COUNTY-QUAY COUNTY-
327 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE BACA AND
SOUTHWESTERN QUAY COUNTIES UNTIL 400 PM MDT...

AT 327 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF SUMNER LAKE STATE PARK...OR 11
MILES NORTH OF FORT SUMNER...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN DE
BACA AND SOUTHWESTERN QUAY COUNTIES.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL
NEW MEXICO.

LAT...LON 3453 10430 3463 10438 3478 10424 3478 10413
      3490 10413 3499 10405 3474 10378
TIME...MOT...LOC 2127Z 228DEG 30KT 3465 10424

40
Local storm report, Jun 13, 3:38 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
338 PM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             13 E WAGON MOUND        36.04N 104.48W
06/13/2016  E1.50 INCH       MORA               NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1601313

JLP
Special weather statement, Jun 13, 3:38 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
338 PM MDT MON JUN 13 2016

NMZ535-536-132215-
CURRY COUNTY-ROOSEVELT COUNTY-
338 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CURRY AND EAST
CENTRAL ROOSEVELT COUNTIES UNTIL 415 PM MDT...

AT 338 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CANNON AIR FORCE BASE...OR 9 MILES SOUTHWEST
OF CLOVIS...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLOVIS...TEXICO...CANNON AIR FORCE BASE...OASIS STATE PARK...
RANCHVALE...PLEASANT HILL AND PORTAIR.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION OASIS STATE
PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3420 10332 3434 10346 3465 10317 3453 10304
      3433 10305
TIME...MOT...LOC 2138Z 228DEG 30KT 3433 10333

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 12:41 PM MDTSpecial Weather StatementABQMora34 min
Jun 13, 1:13 PM MDTSevere Thunderstorm WarningABQColfax, Mora32 min
Jun 13, 1:24 PM MDTSpecial Weather StatementABQColfax36 min
Jun 13, 1:35 PM MDTSevere Thunderstorm WarningABQColfax25 min
Jun 13, 2:12 PM MDTSevere Thunderstorm WarningABQHarding, Mora33 min
Jun 13, 2:32 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel43 min
Jun 13, 2:36 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel26 min
Jun 13, 2:38 PM MDTSpecial Weather StatementABQGuadalupe37 min
Jun 13, 2:45 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora45 min
Jun 13, 3:14 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel46 min
Jun 13, 3:23 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union37 min
Jun 13, 3:27 PM MDTSpecial Weather StatementABQDe Baca33 min
Jun 13, 3:38 PM MDTSpecial Weather StatementABQCurry37 min
Jun 13, 3:52 PM MDTSevere Thunderstorm WarningABQCurry38 min
Jun 13, 3:56 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel34 min
Jun 13, 3:58 PM MDTSevere Thunderstorm WarningABQUnion32 min
Jun 13, 4:04 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel41 min
Jun 13, 4:05 PM MDTSevere Thunderstorm WarningABQQuay25 min
Jun 13, 4:42 PM MDTSpecial Weather StatementABQHarding33 min
Jun 13, 4:45 PM MDTSpecial Weather StatementABQCurry15 min
Jun 13, 4:47 PM MDTSpecial Weather StatementABQQuay28 min
Jun 13, 4:50 PM MDTSevere Thunderstorm WarningABQQuay21 min
Jun 13, 4:53 PM MDTSevere Thunderstorm WarningABQHarding, Union37 min
Jun 13, 5:38 PM MDTSpecial Weather StatementABQQuay37 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.